View Single Post
  #6  
Old 04-03-2011, 05:28 PM
suni suni is offline
Junior Member
 
Join Date: Apr 2011
Location: So CAL
Posts: 1
Default side effects are awful

Aromasin is the 4th drug they have put me on in 2 years. I seem to have an allergy to each one, hair loss, extreme pain to the point I can not get out of bed to go pee let alone have a nice day. There is never a good day. I have to pretend. I lie all of the time to my partner so I don't ruin his day too. Here I am 70 years old, in a new relationship with a very virile man who loves me with 1 boob and because of the drugs my libido is gone for another 3 years. This is not fair. I survived cancer in the same breast 17 years ago, did radiation the hard way, then no drugs afterwards. Then after all of those years a different kind of breast cancer came to the same breast, different location. My breast was so deformed from the radiation that I was going to have it removed anyway. This post is not about the loss of a breast. It is about these nasty life saving drugs. It is so difficult to know that I am close to the end of my life on this earth and I can not enjoy what good days I have left because I have to get up and put a tiny pill in my mouth that will make me very ill until I take another one tomorrow. If I were 50 again I would stick it out. I have never had arthritis weak bones etc; now I do and I hate it. I still love to play softball, jazzercize, dance all night, now I can't. Good luck to all of you and God bless. I am going off the silly pills so I can stop itching, swelling, flashing, hurting and get some sleep.

Last edited by suni; 04-03-2011 at 05:30 PM. Reason: spelling
Reply With Quote